Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
STURZ10

Skin feels greasy

I have taken tons of meds..Currently on tazorc and these bp pads that have lotion that stays on my face during the day to killl bacteria. Alhtough i have gone through all of these meds..I have greasy skin...but minimal breakouts. My question is, if u r using medication, can ur skin be greasy but also clear??

Share this post


Link to post
Share on other sites

Absolutely...my skin is very clear at this point in time but still as greasy/oily as ever. Nothing except accutane will get rid of this.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×